# SDR DL733040830

- Difficulty date: September 1, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- Aircraft time: 51,989 hours, 30,262 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8606010000
- Part serial: 85040006
- Condition: Odor
- Location: L2 Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACRID SMOKE COMING FROM ELECTRICAL CONTROL PANEL ABOVE OVENS IN AFT GALLEY.  FOUND L2 DOOR GALLEY OVEN AND CONTROLLER SMELLING OF SMOKE.  CHECKED GALLEY AREA FOUND NO ELECT DAMAGE.  RE-INSTALLED OVENS AND CONTROLLERS.  REPLACED OVEN AND CONTROLLER.
